# SDR DL72S981616

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: RPS1B
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 1ST CABIN SEAT MOUNTED EMERGENCY EXIT LIGHT AND ROWS 10 AND 11 EMERGENCY EXIT PATH LIGHTS INOP DURING STBY POWER CHECK.  REPLACED BATTERY PACK AND BATTERY RACK OPS CKS OK.
